# SDR UPS07551126

- Difficulty date: November 3, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 24,078 hours, 16,379 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REPAIR DENT IN LOWER EXTERNAL SKIN SURFACE OF AFT CARGO DOOR.  REPAIRED DENT IN LOWER EXTERNAL SKIN AFT CARGO DOOR IAW SRM 52-30-01- 2R4.  THIS IS A CATEGORY B REPAIR PER SRM 52-30-01-2R4.  REINSPECTION PER SRM 52-30-01-2R4 TABLE IV FIGURE 201 PAGE 1 SHEET 4.
